Skip to main content
Article
On Zero-One Symmetric and Normal Matrices
Journal of Mathematical Research and Exposition
  • Bo-Ying Wang, Beijing Normal University
  • Fuzhen Zhang, Nova Southeastern University
Document Type
Article
Publication Date
5-1-1998
Keywords
  • Incidence matrix,
  • Majorization,
  • Normal Matrix,
  • Row Sum Vector
Disciplines
Peer Reviewed
1
Abstract
We present additional equivalent conditions on the existence of a 0 1 symmetric matrix with given row sum vector. The case of a 0 1 normal matrix is also considered.
DOI
10.3770/j.issn:1000-341X.1998.02.001
Citation Information
Bo-Ying Wang and Fuzhen Zhang. "On Zero-One Symmetric and Normal Matrices" Journal of Mathematical Research and Exposition Vol. 18 Iss. 2 (1998) p. 159 - 164 ISSN: 1000-341X
Available at: http://works.bepress.com/fuzhen-zhang/97/